# SDR SWAA2020042042443

- Difficulty date: March 13, 2020
- Submitted: April 20, 2020
- Operation: Air carrier
- Aircraft: N242WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32505
- Aircraft time: 48,368 hours, 28,788 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H TRANSITION ANGLE FROM STA. 747-867 HAS HEAVY CORROSION THOUGHT OUT THE ANGLE THAT HAS BEEN PREVIOUSLY REWORK AND IS OUT OF LIMITS. / INSTALLED NEW TRANSITION ANGLE FROM STOCK PER SRM 51-40-02.
